# SDR 98ZZZX2526

- Difficulty date: April 4, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2654
- Make and model: Bell 206L-1
- Aircraft serial: 45482
- System (JASC): 6230 · Main Rotor Mast/Swashplate
- Part: Bearing
- Part number: 206010443001
- Condition: Failed
- Location: Swashplate
- Part time: 15,079 hours
- Component: 206010450113
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SWASHPLATE DUPLEX BEARING, SN 19247, FAILED AT 367.3 HOURS TIME SINCE NEW.  DAMAGED OUTER RING, PN 206-010-453-0009, S/N GD9083-7 AND CAP, P/N 206-010-444-001.
